# SDR AALA201804239023

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664405
- Part serial: A5151RP
- Condition: Deformed
- Location: Pax Door
- Part time: 71,606 hours, 35,033 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED PAX DOOR SLIDE,  WHEN FULLY OPEN THE SLIDE TOUCHES THE FUSELAGE.  REPLACED THE SLIDE IAW AMM 25-62-44-00-002-A, AND AMM 25-62-44-400-006-A.
